# SDR AALA20170602008

- Difficulty date: June 2, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 18,237 hours, 7,319 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A61508
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACK ON L1 DOOR INNER SKIN BETWEEN THE LOWER HINGE ARM ACCESS HOLE AND THE FORWARD EDGE OF THE DOOR.  CRACK WAS PREVIOUSLY STOP DRILLED.  PERMANENT REPAIR IAW EA 270317.
